Science and Mathematics Faculty Publications

Title

On a Homoclinic Manifold of a Coupled Long-wave-short-wave System

Document Type

Article

Publication Date

8-2010

Journal Title

Communications in Nonlinear Science and Numerical Simulation

Volume

15

Issue

8

First Page

2066

Last Page

2072

Abstract

A Bäcklund transformation is obtained for linearly unstable spatially independent plane-wave solutions of a system of coupled long-wave–short-wave resonance equations. Explicit expressions are constructed for the periodic orbits lying on a homoclinic manifold of a torus of planewaves by evaluating the Bäcklund transformation at double points of an irreducible factor of the Floquet spectral curve of the associated scattering problem.

Keywords

Heteroclinic connections; Bäcklund transformation; Dressing method; Long-wave-short-wave resonance

Share

COinS